anyone had major flair from taking antibotic

Discussion in 'Fibromyalgia Main Forum' started by Rosetta, Dec 25, 2002.

  1. Rosetta

    Rosetta New Member

    Started taking the antibotic cipro because of an infection and now every joint and muscle hurts in my body. I can barley walk. I also have major brain fog.
    Anyone experience this from taking antibotics?
    [This Message was Edited on 12/25/2002]
  2. Mikie

    Mikie Moderator

    Docs should tell patients that when the dieoff of the pathogens starts, the body often cannot excrete these dead critters before they turn toxic and start poisoning the body. This is what makes one feel so sick. It is important to drink a lot of liquids as the dead pathogens are excreted through the kidneys. Also rest up.

    The good news is that the antibiotics are killing something big time in your system.

    Love, Mikie
  3. Rosetta

    Rosetta New Member

    I was given a ten day supply of cipro and took the last one yesterday. I have been in a major flair from about day two which got worse as the days went on. Do you know how long after I quit taking the cipro before I will feel human again?
  4. BonBons

    BonBons New Member

    Rosetta - taking antibiotics monthly, then cortisone, is what really triggered my problems. I dread taking them even now, although I know they are necessary evils. Jelly and Mikie offered some good info. BB
  5. Mikie

    Mikie Moderator

    I, too, wish people would take the chronic bacterial, viral, and fungal infections more seriously because it is impossible to heal while stealth pathogens are thriving in the body below the radar of the immune system.

    I hate the idea of taking antibiotic, as you know, but I hate the idea of the mycoplasmas even more. They have made me so very sick and without the antibiotics, I would become bedridden again. BTW, next month, I try to cycle off them again. I'll let you know how it goes.

    Love, Mikie
  6. Phoenixbard

    Phoenixbard New Member

    I got pneumonia a few months ago (have it at least twice a year). In the past the antibiotics have always gotten rid of it, but this time I just couldn't shake it. I was being treated by a neurologist and she finally gave me steroids. She said it helped her MS patients. But it didn't help me one bit, in fact I got sicker. I finally got rid of the pneumonia symptoms but my fatigue and confusion is even worse than before and I can hardly walk. I really try to avoid infections as much as possible because it seems much harder to get rid of them.

    Phx

  7. LauraLea

    LauraLea New Member

    I was bitten by a spider that had my husband rushing me to urgent care, they weren't sure what bit me so they had to give me antibotics. Boy was I sick. My hands and feet were bright red and hot to the touch. My feet and hand also peeled along with my lips and tongue. Strange things happen to us...